blushing ambition (_snowandlights) wrote in iud_divas,
blushing ambition
_snowandlights
iud_divas

Bloating with Mirena - any way to manage it?

Hi everyone! I haven't been around in a while.

I had a Mirena IUD for about 4 1/2 years that I had taken out last September. I had no sex drive, was constantly bloated, felt depressed, etc. and decided to have the IUD and see if after a few months of no hormones I felt better. I did, but due to some lapses in paying 100% attention to contraception, I ended up getting pregnant early this spring. I had an abortion at the end of March and decided to have a new Mirena inserted at the same time, which brings me to now.

I am constantly SO bloated. I don't know what to do. After experiencing bloating for a lot of the time that I had the previous IUD (I honestly can't really remember what was going on before summer 2012 but I remember feeling bloated all the time then), and this has been going on for more than just a few days or something with no change in the foods I eat (if anything, I've been eating healthier, and I have been exercising much more), I am going to attribute it to the IUD. I've tried all sorts of over the counter anti-gas medication and nothing seems to make a difference at all. I'm so bloated that I look pregnant.

Has anyone else who experienced bloating with a Mirena found a way to lessen it/manage it? I know it seems silly for this to be such a big crushing issue but if I can't get the bloating under control I feel like I need to have the Mirena removed again. I almost got a Paraguard for fear of this very issue, because I was feeling much better hormone free, but I got scared of the increase in cramping/period intensity. Now I'm wondering if I should switch them out? I don't know if my insurance would cover another already but it obviously doesn't hurt to look into it if there is nothing I can do about this.
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 1 comment